MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-58
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation.Initial reporter full name: maquet portugal lda.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventive maintenance cs300 intra-aortic balloon pump (iabp) had pressure transducer drive manifold problem.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h3, h6 (component code, investigation findings, investigation conclusions, type of investigation), h11.A getinge field service engineer (fse) evaluated the device and several faults were detected.Fse replaced pressure sensors x1 and x2 faulty (0682-00-0076-01), drive assembly (0104-00-0018), fill manifold (0104-00-0023).The following was also missing: support (iv pole) (0436-00-0199), power cable (0012-00-0886-02), bag with doppler (0154-01-0001).The material to replace and replenish was ordered.On 5-02-2025 replacement of identified components and calibration of all equipment.Verification, preparation of service protocol and functional tests.Operational equipment.Unit returned for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21398089
Report Number2249723-2025-0000726
Device Sequence Number20777237
Product Code DSP
UDI-Device Identifier10607567108759
UDI-Public(01)10607567108759
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-58
Device Catalogue Number0998-UC-3023-58
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown